# SDR FDEA201110074365

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6313535
- Condition: Misrepaired
- Location: Bs 680 L38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 680, LONGERON 38-39L MISREPAIRED.  CARRIED OUT REPAIR AS PER SRM 53-00-01 REPAIR 1 FIG.201 REV 47.EO E1-5100-7-5001 A5 PT1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
